# SDR VNAA2010041400004

- Difficulty date: April 9, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 13,659 hours, 14,393 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Steering Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED  A STEERING INOP AMBER CAS MESSAGE AFTER TAKEOFF FROM CLT EN ROUTE TO FAY.  AIRCRAFT  LANDED IN FAY WITHOUT INCIDENT.  CREW CYCLED SYSTEM CIRCUIT BREAKERS.  MESSAGE CLEARED AND DID NOT RECUR IN ACCORDANCE WITH BOMBARDIER SERVICE LETTER.  AIRCRAFT RELEASED FOR SERVICE.
